# SDR UIEA2019062104547

- Difficulty date: June 21, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 83,838 hours, 12,255 cycles
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Indicator
- Part number: 402EED21
- Part serial: AN937086
- Condition: No Test
- Location: Standby
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STANDBY ENG INDICATOR WILL NOT PERFORM BITE FUNCTION.  REMOVED AND REPLACED THE STANDBY ENG INDICATOR IAW AMM 77-41-01, OPERATIONAL TESTED NORMAL.
